# SDR SWAA070723

- Difficulty date: February 10, 2007
- Submitted: February 13, 2007
- Operation: Air carrier
- Aircraft: N327SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23691
- Aircraft time: 64,808 hours, 60,141 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Part number: 6545187
- Condition: Failed
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, RT ELEVATOR BUSS LINKAGE FAILED TEST.  REMOVED AND REPLACED ELEVATOR OUTPUT TORQUE TUBE PER MM.
